RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2016, Volume 21, Issue 2, Pages 264–281 (Mi adm567)  

RESEARCH ARTICLE

The action of Sylow 2-subgroups of symmetric groups on the set of bases and the problem of isomorphism of their Cayley graphs

Bartłomiej Pawlik

Institute of Mathematics, Silesian University of Technology, ul. Kaszubska 23, 44-100 Gliwice, Poland

Abstract: Base (minimal generating set) of the Sylow 2-subgroup of $S_{2^n}$ is called diagonal if every element of this set acts non-trivially only on one coordinate, and different elements act on different coordinates. The Sylow 2-subgroup $P_n(2)$ of $S_{2^n}$ acts by conjugation on the set of all bases. In presented paper the stabilizer of the set of all diagonal bases in $S_n(2)$ is characterized and the orbits of the action are determined. It is shown that every orbit contains exactly $2^{n-1}$ diagonal bases and $2^{2^n-2n}$ bases at all. Recursive construction of Cayley graphs of $P_n(2)$ on diagonal bases ($n\geq2$) is proposed.

Keywords: Sylow $p$-subgroup, group base, wreath product of groups, Cayley graphs.

Full text: PDF file (433 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20B35, 20D20, 20E22, 05C25
Received: 10.04.2016
Revised: 30.05.2016
Language:

Citation: Bartłomiej Pawlik, “The action of Sylow 2-subgroups of symmetric groups on the set of bases and the problem of isomorphism of their Cayley graphs”, Algebra Discrete Math., 21:2 (2016), 264–281

Citation in format AMSBIB
\Bibitem{Paw16}
\by Bart\l omiej~Pawlik
\paper The action of Sylow 2-subgroups of~symmetric groups on the set of bases and the problem of~isomorphism of their Cayley graphs
\jour Algebra Discrete Math.
\yr 2016
\vol 21
\issue 2
\pages 264--281
\mathnet{http://mi.mathnet.ru/adm567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3537450}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382847700008}


Linking options:
  • http://mi.mathnet.ru/eng/adm567
  • http://mi.mathnet.ru/eng/adm/v21/i2/p264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:84
    Full text:28
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019